# SDR CA030514005

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Component: ARRIEL1B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS BEING GROUND RUN AFTER ASSEMBLY FROM MAJOR MAINT INSPECTION. ALL ENGINE PARAMETERS WERE NORMAL. ENGINE REAR VIBERATION CHECK IAW AWD 1990-064 (A)R1 6MM/S (ACCEPTABLE).  ENGINE COAST DOWN 45 SEC. AFTER GROUND RUN AN ENGINE OIL FLOW WAS IN PROGRESS ON A HOT ENGINE WHEN AT 12 SEC INTO OIL FLOW THE ENGINE STARTED MAKING A LOUD METALIC RUBBING SOUND AND THE ENGINE DRAGGED DOWN THE STARTER AND NG DECREASED. AFTER THE ENGINE STOPPED THE COMPRESSOR WAS TURNED BY HAND AND THERE WAS A METALIC RUBBING SOUND AND THE COMPRESSOR WAS HARD TO TURN. WHEN THE ENGINE COOLED TO AMBIENT TEMP THE COMPRESSOR TURNED FREELY AND NO NOISE. ENGINE WAS REMOVED AND SENT FOR REPAIR.
